# SDR USAAD99020

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 10200075
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IND-CLT - FLT 234 - ON TAKEOFF THE RIGHT ICE PROTECTION TEMP HIGH LIGHT ILLUMINATED WITH THE AIRFOIL ANTI-ICE SYSTEM OFF AND THE PNEUMATIC CROSSFEED CLOSED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT ICE PROTECTION TEMP SENSOR.  (M)
